# SDR SWIA20240813513

- Difficulty date: May 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP THE INBD HINGE BOX HAS SIGNS OF CORROSION AT HINGE POINT (MARKED)     (C-CHECK RO 8/11/2024)    PERFORMED REPAIR OF L/H I/B FLAP HINGE BOX CORROSION AT HINGE POINT BY COMPLYING WITH ALL STEPS OF REO 670-57-54-062 REV -- DATE 2024-06-24 COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUE CARD FOR WORK PERFORMED.
